Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Melgaard, Michael (2002) Spectral properties in the low-energy limit of one-dimensional Schrödinger operators H = –d2/dx2 + V. The Case 〈1, V1〉 ≠ 0. Mathematische Nachrichten, 238 (1). pp. 113-143. ISSN 0025-584X

Shargorodsky, Eugene (1997) Some remarks on the boundedness of pseudodifferential operators. Mathematische Nachrichten, 183 (1). pp. 229-273. ISSN 0025-584X

This list was generated on Mon Jun 26 15:06:42 2017 BST.